# SDR SWAA2022032141720

- Difficulty date: September 17, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 60,982 hours, 35,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ARROUND FASTENER AT LOWER SURFACE OF THE LEADING EDGE SLAT#3 NOSE SKIN AT ACTUATOR RIBS / TRIMMED CRACK OUT 6.4' X 3.1'; NDI NO DEFECTS NTOED; REPAIRED IAW SRM 57-42-01-2R-08; #3 SLAT LWR NOSE SKIN AT ACTUATOR RIB.
